# SDR SWIA201232455

- Difficulty date: December 23, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 21,922 hours, 13,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON SERVICE DOOR MISSING.  (FLT 6258)  REPLACED FLOOD LIGHT ASSEMBLY ON GALLEY SERVICE DOOR.
